# SDR ASAA2016102618667

- Difficulty date: October 26, 2016
- Submitted: November 16, 2016
- Operation: Air carrier
- Aircraft: N794AS
- Make and model: Boeing 737490
- Aircraft serial: 28889
- Aircraft time: 57,168 hours, 32,510 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Web
- Part number: 654532725
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE ACCOMPLISHING NDT OPEN HOLE INSPECTION ON LT WING WEB, UPPER ROW FASTENER HOLE AT APPROX. RSS 222.5 WAS FOUND TO BE CRACKED IN WEB. ACFT GROUNDED.  REPAIRED THE CRACKED WEB IAW EA 400-57EA-17950.
